# SDR G1IA20210919020

- Difficulty date: September 18, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N692W
- Make and model: Beech C90A
- Aircraft serial: LJ1692
- Aircraft time: 6,230 hours, 7,428 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 1044201220060
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

STRANGE SMELL NOTICED UPON LIFTOFF FROM KBIL. SMELL SEEMED TO SUBSIDE AFTERWARDS BUT STILL REMAINED AS A HINT THAT I WASN'T SURE IF IT WAS STUCK IN MY NOSE OR NOT. I CLOSED ONE OF THE BLEEDS, WHICH I'M UNABLE TO REMEMBER WHICH ONE NOW WAS FIRST, THEN SWAPPED BLEEDS ABOUT 3 MIN LATER WHEN THE MEDIC VERIFIED HE STILL COULD SMELL THE HINT OF IT. SHORTLY AFTER THE MEDIC REPORTED THE GASPER VENT HAD CAUSED HIS EYES TO BURN AND HE FELT LIGHT-HEADED AT WHICH TIME WE DESCENDED AND CLOSED BOTH BLEEDS. I ALSO NOTICED SOME POSSIBLE LIGHT-HEADEDNESS BEFORE DEPRESSURIZING.
